# SDR SWIA202053290

- Difficulty date: September 3, 2020
- Submitted: October 15, 2020
- Operation: Air carrier
- Aircraft: N221PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7889
- Aircraft time: 37,293 hours, 36,994 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 589
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR SUPPORT STRAP UPPER SURFACE CORRODED AROUND NUTPLATE HOLES LBL 9.0 TO LBL 27.0 FS 589.00.  C-CHECK RO 10/13/2020.  REMOVED AND REPLACED CABIN FLOOR SUPPORT STRAP AT FS 589.00 LBL 9.0 TO LBL 27.0, IAW CRJ-200 SRMS.  APPLIED FINISH IAW SRM.
